# SDR SWAA2023062956585

- Difficulty date: June 6, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A221-19 FWD CARGO COMPARTMENT FLOOR PNL 120DF TOP AND BOTTOM SKINS IN SEVERAL AREAS AS MARKED ARE CORRODED<[01] JOB COMPLETE; AUDIT C/W
